# SDR AU961003

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: EO2001170
- Condition: Cracked
- Location: Main Hyd Sys
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) YELLOW HYDRAULIC SYSTEM GROUND SERVICING MANIFOLD CRACKED ON REAR FACE IN AREA OF FOUR HOLE PLUGS - REMOVAL OF PLUGS REVEALED THAT THE MANIFOLD HOUSING AND PLUG THREADS WERE CRACKED COMPLETELY  THROUGH - LOSS OF HYDRAULIC FLUID
